Alert archive / Alabama / Special Marine Warnings in 2025

Special Marine Warning 21, NWS Mobile, AL

March 9, 2025

NWS Mobile, AL issued this special marine warning at Mar 9, 2025, 3:45 AM CDT. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2025, 3:45 AM CDT (08:45 UTC)
Expired
Mar 9, 2025, 4:30 AM CDT
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Mobile radar (KMOB), 52 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

849 
WHUS54 KMOB 090845
SMWMOB
GMZ630>632-090930-
/O.NEW.KMOB.MA.W.0021.250309T0845Z-250309T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
345 AM CDT Sun Mar 9 2025

The National Weather Service in Mobile has issued a

* Special Marine Warning for...
  Mississippi Sound...
  North Mobile Bay...
  South Mobile Bay...

* Until 430 AM CDT.

* At 345 AM CDT, strong thunderstorms were located along a line
  extending from near Dog River Bridge to near Western Dauphin
  Island, moving east at 30 knots.

  HAZARD...Wind gusts 34 knots or greater and small hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Gaillard Island, Weeks Bay, East Fowl River Bridge, Fairhope Pier,
  Dauphin Island Bridge, Fort Gaines, Bon Secour Bay, Middle Bay
  Light, Heron Bay, and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters should seek safe harbor immediately until these storms pass.
Wind gusts 34 knots or greater, small hail, high waves, dangerous
lightning, and heavy rain are possible with these storms.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 3057 8808 3057 8790 3026 8770 3025 8772
      3025 8769 3024 8774 3024 8775 3025 8773
      3025 8776 3024 8780 3024 8806 3025 8807
      3024 8811 3025 8819 3024 8828
TIME...MOT...LOC 0845Z 262DEG 31KT 3053 8811 3027 8831 

HAIL...<.75IN
WIND...>34KTS

$$

RD

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Mar 8, 11:28 PM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Mar 8, 11:28 PM CST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1128 PM CST Sat Mar 8 2025

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1128 PM CST Sat Mar 8 2025

General VFR conditions were noted over most of the forecast area at
05Z. VLIFR/LIFR conditions with FG/low CIGs were noted over coastal
counties, except for IFR in eastward-moving showers and
thunderstorms over coastal Alabama. The decreased conditions will
combine with variable winds and possible large hail to create issues
on area TAF sites into the overnight hours. Periods of showers and
thunderstorms are expected through the rest of the forecast as an
upper system over the Southern Plains pushes east. Easterly winds
around 5 knots will transition to northerly 5 to 10 knots today into
tonight as a surface low passes south of the AL/western Florida
Panhandle coast.
/16

&&

.PREV DISCUSSION... /issued 620 PM CST Sat Mar 8 2025/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 620 PM CST Sat Mar 8 2025

An active period for impactful weather for aviation is expected
later this evening through much of Sunday. Generally MVFR to VFR
flight categories prevail presently with light east to
southeasterly winds. A few locations with IFR ceilings beginning
to develop, and as we head through the night, expect ceilings to
fall appreciably into the IFR/LIFR flight category as widespread
showers and thunderstorms begin to move in. A bulk of this
activity should begin to transition out of the area by daybreak
Sunday, with isolated to scattered showers and storms lingering
into the day. Ceilings will likely struggle to recover remaining
in IFR flight category through noon Sunday. DS/12

PREV DISCUSSION... /issued 340 PM CST Sat Mar 8 2025/

.New NEAR TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Sunday)
Issued at 338 PM CST Sat Mar 8 2025

An active period for weather is expected tonight through Sunday. A
subtle shortwave aloft transits the region this evening, primarily
after sunset and will be responsible for our main round of
widespread showers and storms this evening into the overnight hours.
A second more potent shortwave trough moves into the area during the
day Sunday into Sunday night, prompting isolated to scattered shower
and thunderstorm coverage through Sunday night. Details on all this
including a low-end threat for severe weather and heavy rainfall
will be discussed below. In terms of temperatures, expect lows
tonight to fall into the middle to upper 50's over the interior and
lower 60's nearer the coast. Highs Sunday will be a touch cooler
with increased cloud cover, rising into the middle to upper 60's
over the interior and lower 70's nearer the coast. A cold front
moves across the area into tomorrow evening and overnight, allowing
lows to dip into the middle to upper 40's for most locations.

As we head into the rest of tonight, the aforementioned initial
shortwave will transit the forecast area. A surface boundary
presently situated near the coast will attempt to move onshore
bringing with it middle to upper 60's dews. This boundary will not
make it far onshore, perhaps as far north as a line from Leakesville
eastward through Andalusia. Along and south of this boundary some
surface based instability will exist, albeit not much (generously
500 to 750 j/kg). There will likely be a better MUCAPE profile
approaching or exceeding 1,000j/kg during the overnight hours above
the 1km AGL slightly decoupled boundary layer. Forecast soundings
generally show slightly curved low level hodographs yielding around
100 to 200 m2/s2 SRH in the lowest kilometer with straight line
hodographs above that. Deep layer shear on the order of 50 to 60
knots will exist favoring potential for some supercells (elevated or
surface based) to exist within a larger conglomerate of showers and
thunderstorms that will be ongoing during the overnight hours. Any
surface based storm will carry a low end potential for a tornado and
strong to damaging wind gusts, with elevated storms carrying a large
hail threat. Further inland through the rest of the forecast area
the primary threat from any storms would be in the form of large
hail as elevated supercells would utilize the straight-line portion
of the hodograph yielding 60kts of shear and a majority of the
MUCAPE packed within and just below the hail growth zone.

In addition to the low end severe potential, the overall setup
favors a corridor of heavier rainfall across the southern two tiers
of counties in the forecast area along and south of the
aforementioned boundary. Training of convection will allow for
rainfall totals to approach 2 to 3 inches in some spots, with any
training supercells being the main concern for low end flash
flooding potential of urban and poor drainage areas. The heavy rain
and severe threats should come to an end by daybreak Sunday morning
as the initial impulse shifts east. At this time no severe weather
is anticipated from the second larger shortwave as the surface low
that develops in response to this should remain just offshore and
progress east of the forecast area by Sunday afternoon into evening
and most the area remaining convectively overturned from overnight
convection. With that said, we will see an uptick in shower and
isolated thunderstorm chances again late Sunday into Sunday night as
forcing moves overhead from the second shortwave, primarily focused
across interior portions of southwestern and south-central Alabama.
MM/25

LONG TERM...
(Monday through Saturday)
Issued at 338 PM CST Sat Mar 8 2025

Any lingering wrap-around showers on the backside of the surface low
(mainly across south-central Alabama) will quickly exit the area
throughout the morning hours on Monday. Gusty northwesterly flow
will spread across the area as a surface high slides east and the
pressure gradient tightens between the two surface features. The
strongest winds will be out over the Gulf waters throughout the day
on Monday before gradually subsiding as we roll into the evening and
overnight hours. The aforementioned surface high drifts overhead on
Tuesday and eventually slides into the western Atlantic by Thursday.
This will result in pleasant weather Tuesday and Wednesday for the
area.

The next chance for rain will come late in the work week. A
shortwave trough ejects out of the Southern Plains, but begins to de-
amplify as it slides across the Southeast on Thursday. A wave of low
pressure develops at the surface over the Southern Plains, but
begins to wash out as it battles the surface high positioned to our
east. We expect some showers and storms, but no severe threat with
this late week round of weather. We dry out again on Friday with
another chance for showers and storms (potentially strong to severe
storms) at some point over the weekend.

Beach Forecast - Surf quickly increases on the backside of the
surface low on Monday with 4-5 foot breakers at the beaches during
the day. The surf will quickly drop through the late afternoon and
evening hours. The risk for Rip Currents remains MODERATE on Monday
for our coastal Alabama and northwest Florida beaches. The risk
drops to a Low through at least mid-week. We're starting to see
indications in the latest rip current MOS guidance that the risk
will increase again late in the week. 07/mb

MARINE...
Issued at 338 PM CST Sat Mar 8 2025

Light to moderate onshore flow this evening gradually turns westerly
to offshore by Sunday afternoon. A strong offshore flow becomes
established and seas increase in the wake of a cold front Sunday
evening, with a Small Craft Advisory going into effect for Sunday
evening through Monday evening for all of the gulf waters from 0 to
60 nautical miles out. Offshore flow and seas gradually diminish
through Tuesday before gradually turning onshore and becoming light
to moderate by Thursday. Winds and seas will increase late week into
the weekend in advance of the next storm system. MM/25

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 7 PM Sunday to 7 PM CST Monday for
     GMZ650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 9, 12:43 AM CST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
1243 AM CST Sun Mar 9 2025

FLZ203>205-090745-
Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL-
1243 AM CST Sun Mar 9 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES THROUGH 145 AM CST...

At 1242 AM CST, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Crestview, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Milton, Bagdad, and Pea Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3055 8652 3056 8653 3055 8653 3044 8710
      3064 8713 3079 8639 3058 8639
TIME...MOT...LOC 0642Z 257DEG 40KT 3062 8671

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 9, 12:59 AM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
1259 AM CST Sun Mar 9 2025

ALZ266-090745-
Baldwin Coastal AL-
1259 AM CST Sun Mar 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BALDWIN COUNTY
THROUGH 145 AM CST...

At 1259 AM CST, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Fort Morgan, or 10 miles east of Dauphin Island,
moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orange Beach, Fort Morgan, Gulf Shores, and Bon Secour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3022 8804 3026 8804 3036 8770 3037 8762
      3037 8760 3029 8754 3028 8754 3026 8752
      3022 8787
TIME...MOT...LOC 0659Z 254DEG 42KT 3020 8796

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 9, 1:57 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
157 AM CST Sun Mar 9 2025

FLZ206-090815-
Okaloosa Coastal FL-
157 AM CST Sun Mar 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKALOOSA COUNTY
THROUGH 315 AM CDT...

At 157 AM CST, Doppler radar was tracking a strong thunderstorm over
Destin, moving east at 40 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Destin, Eglin AFB, Lake Lorraine, and Shalimar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3039 8629 3040 8629 3040 8630 3042 8631
      3038 8633 3040 8639 3034 8640 3034 8654
      3045 8658 3053 8639 3046 8639 3048 8633
      3047 8630 3048 8628 3040 8628
TIME...MOT...LOC 0757Z 248DEG 36KT 3041 8649

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

RD
Special weather statement, Mar 9, 3:10 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
310 AM CDT Sun Mar 9 2025

ALZ261-263-265-090900-
Mobile Coastal AL-Mobile Inland AL-Mobile Central AL-
310 AM CDT Sun Mar 9 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MOBILE COUNTY THROUGH
400 AM CDT...

At 309 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Hurley to 6 miles north of
Petit Bois Island. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
I65 And I165, Semmes, Coden, Grand Bay, Chickasaw, Saraland, Mobile
Regional Airport, Bayou La Batre, Midtown Mobile, Prichard, I65 And
AL 158, Theodore, Tillmans Corner, I10 And I65, Alabama Port,
Downtown Mobile, Tanner Williams, and Satsuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3034 8840 3038 8841 3076 8841 3089 8798
      3086 8797 3081 8797 3080 8799 3079 8798
      3079 8799 3076 8798 3074 8798 3074 8800
      3071 8799 3072 8798 3068 8800 3070 8798
      3029 8800
TIME...MOT...LOC 0809Z 261DEG 37KT 3068 8852 3030 8851

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 9, 3:37 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 AM CDT Sun Mar 9 2025

FLZ204>206-090915-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
337 AM CDT Sun Mar 9 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES THROUGH 415 AM CDT...

At 337 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Mary Esther to 5 miles
southeast of Oriole Beach. Movement was east at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cinco Bayou, Ocean City, Mary Esther, Fort Walton Beach, Shalimar,
Wright, Destin, Valparaiso, Lake Lorraine, Oriole Beach, Navarre
Beach, Niceville, Eglin AFB, and Navarre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3027 8714 3033 8713 3037 8692 3034 8713
      3043 8713 3047 8691 3044 8682 3045 8680
      3049 8680 3055 8639 3046 8639 3046 8636
      3039 8637 3040 8639 3034 8640
TIME...MOT...LOC 0837Z 254DEG 42KT 3045 8673 3033 8703

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 9, 3:41 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
341 AM CDT Sun Mar 9 2025

ALZ059-FLZ203-205-090915-
Escambia AL-Okaloosa Inland FL-Santa Rosa Inland FL-
341 AM CDT Sun Mar 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ESCAMBIA...
NORTHWESTERN OKALOOSA AND NORTHERN SANTA ROSA COUNTIES THROUGH 415 AM
CDT...

At 339 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Point Baker, or 13 miles northwest of Milton,
moving northeast at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of southeastern
Escambia, northwestern Okaloosa and northern Santa Rosa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3071 8719 3083 8728 3116 8670 3100 8670
      3100 8669 3099 8669 3099 8665 3094 8663
TIME...MOT...LOC 0839Z 240DEG 37KT 3079 8715

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:35 PM CSTSpecial Weather StatementMOBChoctaw40 min
Mar 8, 7:16 PM CSTSpecial Weather StatementMOBWilcox44 min
Mar 8, 8:49 PM CSTSpecial Marine WarningMOB86 min
Mar 8, 10:25 PM CSTSpecial Marine WarningMOB80 min
Mar 8, 10:34 PM CSTSpecial Marine WarningMOB42 min
Mar 8, 10:49 PM CSTSevere Thunderstorm WarningMOBMobile26 min
Mar 8, 11:00 PM CSTSpecial Marine WarningMOB45 min
Mar 8, 11:12 PM CSTSevere Thunderstorm WarningMOBBaldwin63 min
Mar 8, 11:30 PM CSTSpecial Weather StatementMOBChoctaw45 min
Mar 9, 12:04 AM CSTSpecial Weather StatementMOBClarke41 min
Mar 9, 12:34 AM CSTSpecial Marine WarningMOB71 min
Mar 9, 12:59 AM CSTSpecial Weather StatementMOBBaldwin46 min
Mar 9, 3:10 AM CDTSpecial Weather StatementMOBMobile50 min
Mar 9, 3:25 AM CDTRip Current StatementMOBBaldwin, Mobile40 hr
Mar 9, 3:35 AM CDTSpecial Marine WarningMOB70 min
Mar 9, 3:41 AM CDTSpecial Weather StatementMOBEscambia34 min
Mar 9, 4:15 AM CDTSpecial Weather StatementMOBBaldwin45 min
Mar 9, 4:50 AM CDTSpecial Marine WarningMOB55 min
Mar 9, 5:37 AM CDTSpecial Marine WarningMOB53 min
Mar 9, 7:17 AM CDTSpecial Marine WarningMOB88 min
Mar 9, 8:36 AM CDTSpecial Marine WarningMOB33 min
Mar 9, 12:10 PM CDTSpecial Weather StatementMOBChoctaw50 min
Mar 9, 1:31 PM CDTSpecial Marine WarningMOB73 min
Mar 9, 2:21 PM CDTSpecial Marine WarningMOB54 min
Mar 9, 12:02 AM CSTSpecial Weather StatementMOBEscambia43 min
Mar 9, 12:17 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa28 min
Mar 9, 12:43 AM CSTSpecial Weather StatementMOBOkaloosa62 min
Mar 9, 1:57 AM CSTSpecial Weather StatementMOBOkaloosa18 min
Mar 9, 3:37 AM CDTSpecial Weather StatementMOBOkaloosa38 min
Mar 9, 4:46 AM CDTSpecial Weather StatementMOBEscambia44 min
Mar 9, 5:46 AM CDTAreal Flood AdvisoryMOBOkaloosa3 hr
Mar 9, 2:29 PM CDTSpecial Weather StatementMOBOkaloosa16 min
Mar 9, 6:07 PM CDTSpecial Weather StatementMOBOkaloosa23 min
Mar 9, 6:57 PM CDTSpecial Weather StatementMOBOkaloosa48 min
Mar 8, 10:46 PM CSTSevere Thunderstorm WarningMOBWayne59 min
Mar 8, 11:14 PM CSTSpecial Weather StatementMOBStone46 min
Mar 8, 11:37 PM CSTSevere Thunderstorm WarningMOBGeorge, Perry, Stone41 min

Nearby

Special Marine Warnings in Alabama, 2025Every special marine warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.